# SDR IPXA13677247

- Difficulty date: February 25, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N330UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27756
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Part number: 416T16016
- Condition: Frayed
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED ROPE FWD ENTRY DOOR EMERGENCY/ESCAPE AND CHANNEL DUE TO ROPE & COVER RIPPED AND FRAYED.  R & R ROPE CHANNEL EMERGENCY ESCAPE IAW AMM 25-61-04, PN ON 416T1601-6, SN ON TAG 058615A.
